# SDR HALA9676

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse Holder
- Condition: Arcing
- Location: Lav 1b
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 22 - SEA - NR 5 LAVATORY LIGHT FUSE ARCING IN FUSE HOLDER.  POOR SOLDER CONNECTION.  INSULATING TAPE FOUND SMOLDERING.  FUSE REMOVED AND LAVATORY SECURED.  RESOLDERED NR 5 LAV 1B LIGHT FUSE HOLDER.  OPS CHECKED NORMAL.  (M)
